Title

Global behavior of two competitive rational systems of difference equations in the plane

Document Type

Article

Date of Original Version

12-25-2009

Abstract

We investigate the global dynamics of solutions of two distinct competitive rational systems of difference equations in the plane. We show that the basins of attraction of different locally asymptotically stable equilibrium points are separated by the global stable manifolds of either saddle points or of non-hyperbolic equilibrium points. Our results give complete answer to Open Problem 1 posed recently in [3].

Publication Title

Communications on Applied Nonlinear Analysis

Volume

16

Issue

3

This document is currently not available here.

Share

COinS